# SDR REXA2024102500996

- Difficulty date: September 3, 2023
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: SH670323647
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS LOWER CHANNEL ANTENNA DOUBLER CORRODED AT STRG27 BETWEEN FS295 AND FS310. RECEIVED NEW CHANNEL TCAS LOWER P/N SH670-32364-7S, LOCATED, DRILLED AND DEBURRED ON LOCATION BTWN FS 295 TO FS 310 BTWN STGR 26L AND 26R IAW CRJ700 SRM 51-40-11-001-001-A01. INSTALLED NEW CHANNEL TCAS P/N SH670-32364-7 BTWN FS 295 TO FS 310 BTWN STGR 26L AND 26R IAW CRJ700 SRM 51-42-06-001-001-A01.
